Jump to content
abdul

Abdul: Lexapro scare

Recommended Posts

abdul

hi guys,

Its been 10 days since I stopped Lexapro after 1.2 years 10 mg and tapering off for 2.1 months last dose 5mg . I got light on and off dizziness and mild anxiety  after 1 week but I am able to do my job like going to gym working out . ihave no problem with it . every 6 years I get dizziness sensation while walking sitting or lying down . I had mri done twice , neurological examination twice , ent twice , cardiologist , blood tests everything completely normal even heart rhythm and paplitaions  were normal. so they put it to anxiety related dizziness and was put on Lexapro . in the long run my parents thought medications are bad so  I stopped after tapering as told by psychiatrist . my fear is will get greater symptoms or will I get better ? I don't want dizziness again I have enough of it . will iget more withdrawls later ? . please help . I am feeling anxious after reading many horrible online forums .

Edited by mammaP
Added name to title

Share this post


Link to post
mammaP

Hi Abdul, welcome to SA. I have moved your post to the introductions section. This will be your topic to update with your progress whenever you like. You will get more replies here, the tapering section is for information. 

 

Everyone is different, some can do a fast taper and be ok, others have a terrible time with withdrawal. There are many factors that come into play. Those who have never had any of these drugs before, haven't taken them very long and who are young tend to do better, but that is not guaranteed.  It is good that you are doing ok and not having any withdrawal symptoms but they can appear later. Try not to be worried by the scary stories, theer are always some who are much worse than others and they are the ones who are searching the internet in desperation.  What age are you Abdul?

 

You could go back on 5mg and taper slowly, or wait and see if you are ok. If you decide to wait and see, you could reinstate a small dose if there are any symptoms. 

I wish I could be more specific for you but I really don't know how it will go for you.

 

The dizziness ypiu get could be in your ears, I get dizziness sometimes and I use sodium bicarbonate ear drops from the pharmacy, twice in one day then I hold my nose and blow until my ears pop, like on an aeroplane. My dizziness stops right there! It works for me, and discovered it for myself! I suspect water gets in my ears when showering and tiny drops get trapped in ear wax. The doctor once gave me anti nausea pills to stop it and they were actually anti psychotics. I didn't take them more than once and tried the drops and blowing which worked. They had looked at my ears and said they were ok.

 

We ask all our members to fill in their signature with their drugs and tapering information. The link will take you to the settings page, fill in the details and click SAVE. 

http://survivingantidepressants.org/settings/signature/

Share this post


Link to post
abdul

I am 19 years old 

 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.